# SDR AALA201909019006

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 53,594 hours, 27,868 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CLIMB, RIGHT HALF OF ELECTRICAL SYSTEM DROPPED OFF LINE WITH R GEN OFF AND AC CROSSTIE LOCKOUT. AFTER RESETTING RIGHT GENERATOR, ALL ELECTRICAL RESTORED, INDICATING NORMAL. AC CROSSTIE STAYS LOCKED OUT PER AIRCRAFT DESIGN. MAINTENANCE ACCOMPLISHED AC CROSSTIE RESET 0 FAULTS FOUND ON GCU 2, CHECKS GOOD IAW AMM 24-20-00.
